Tb theorem on product spaces

Yongsheng Han, Ming Yi Lee, Chin Cheng Lin

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


In this paper, we prove a Tb theorem on product spaces ℝn × ℝm, where b(x1, x2) = b1(x1)b2(x2), b1 and b2 are para-accretive functions on ℝn and ℝm, respectively.

Original languageEnglish
Pages (from-to)117-141
Number of pages25
JournalMathematical Proceedings of the Cambridge Philosophical Society
Issue number1
StatePublished - 1 Jul 2016


Dive into the research topics of 'Tb theorem on product spaces'. Together they form a unique fingerprint.

Cite this